# SDR DALA2018111976674

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 69,803 hours, 50,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM OF R1 DOOR DAMAGED AND SEAL TORN. RMVD R1 DOOR AND COMP. STEPS B 1-2 OF INST. PER MD88 M/M 52-41. COMP. INST OF R1 DOOR PER MD 88 M/M 52-41 CKS GOOD. RMVD AND RE-INST R1 DOOR SLIDE PER AMDS 2561-4964. RII C/W. (LP4755951)
